# SDR TSAA9557119

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 487.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIGN HEAVY MAINTENANCE VISIT, LEFT WING STATION 487.3 EXFOLIATION CORROSION FOUND ON THE LOWER HORIZONTAL CHORD OF FRONT SPAR.  REPAIRED PER ECO2135R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
